Top answers from doctors based on your search:
Disclaimer

cialis erection finasteride propecia

A 24-year-old male asked:
Dr. William Ernoehazy
36 years experience Emergency Medicine
See your doctor.: There are reports that propecia (finasteride) can, in some cases, cause erectile dysfunction (ED). However, there are many other causes of ED, and sor ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 69-year-old male asked:
Dr. Michael Michaels
53 years experience Urology
Same groups: You listed alpha blocker(flomax or tamsulosin),5-alpha reductase inhibitor(finasteride,dutasteride or avodart),combination of both groups(Jalyn)and PD ... Read More
1
1 comment
2
2 thanks
A 67-year-old male asked:
Dr. Marvin Den
45 years experience Internal Medicine
No: Cialis has been shown to help both issues-ed and oab. Am not sure that it works for everyone.
Dr. James Krick
36 years experience Urology
Not really: Unclear why he stopped Finasteride as it takes a minimum of 3 months to start having measurable benefit. Cialis 5mg daily is now indicated for BPH as ... Read More
1
1 thank
A 48-year-old member asked:
Dr. George Klauber
Specializes in Pediatric Urology
Common side effect: Please discuss this with the prescribing doctor. Dr. Will probably advise stopping if u r taking it to combat male pattern baldness. Could be replace ... Read More
A 29-year-old male asked:
Dr. James Krick
36 years experience Urology
Possibly related: A small percentage of patients taking finasteride have reported diminished nocturnal penile tumescence (normally occurs 3-5 times per night during REM ... Read More
1
1 thank
A 22-year-old male asked:
Dr. Robert Berkowitz
34 years experience Psychiatry
Possibly: Propecia (finasteride) is a testosterone antagonist, so it could cause all the symptoms you mention.
A 43-year-old member asked:
Dr. Francisco Agullo
20 years experience Plastic Surgery
Possible: 2% of men taking Propecia (finasteride) experienced sexual side effects. Most returned to normal after stopping the medication.
1
1 thank
A 33-year-old male asked:
Dr. Harold Mandel
40 years experience General Practice
Yes!: Propecia is indicated for the treatment of male pattern hair loss in men only. Possible side effects of Propecia include impotence, loss of interest i ... Read More
A 24-year-old male asked:
Dr. Alvin Lin
Dr. Alvin Lin answered
30 years experience Geriatrics
Yes ; no: As w/all medications ; dietary supplements, there are side effects, whether acknowledged or not. Never believe any ad that claims there are no side ef ... Read More
1
1 comment
A 24-year-old male asked:
Dr. Robert Uyeda
45 years experience General Surgery
One of side: effects of Propecia (finasteride) is decreased libido. Bayer claims it is rare side effect and it is temporary. However, I understand there is actua ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

People also searched for:

Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
24/7 visits
$15 per month